i was recently percribed 0.1 mg. of clonidine to help with withdrawals from suboxone. .i am currently 6 days no suboxone. am still freezing all the time and feels like my body is in vibration mode. having some muscle spasms at night and restless legs .feeling very tired from the clonidine and was wondering if it could be cut in half so i wouldn;t feel like that all the time. has anyone done clonidine and cut it in half, and does anyone know just how long the withdrawal will last from the suboxone
Yes you can cut the clonidine safely in half.
If you detoxed from the suboxone properly then you shouldn't have withdrawals certainly not as bad as what you are experiencing.
At what dose did you stop?? How long were you taking it and how long did the doctor ween you??
All of this matters as buprenorphine withdrawals can last months if you don't ween done properly. Take it easy and let me know what I asked, if you want to...
Clonidine, makes you feel all funky anyway, not only does it help with withdrawal but it lowers your blood pressure, that is why you might be cold and getting vibrations and things. With me, my feet went numb and one minute I was sweating the next was freezing. Clonidine will usually cause these syptoms anyhow but, it does make you tired or weak which is what you want sometimes when going through withdrawal. Make sure you are tapering properly from the suboxone and talk with the doc,maybe you need to adjust your withdrawal or split up the doses more often. Personally when I went through withdrawal 10 years ago, Clonidine was used more frequently and the side effects were out there man, it is an old drug but should help with anxiety and the leg, muscle spasms. Hang tough. paulsport3
Im looking for the answer myself!!! When clicking on the word ANSWER I thought I would be given an answer. Not having to answe the question!! Website instructions are missleading and useless to me!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.